# SDR AALA20160517004

- Difficulty date: April 4, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- Aircraft time: 113,268 hours, 18,529 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 256T32504
- Part serial: 0129A
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GNDED.  EMER WAS DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING APPROACH, RECEIVED A TE FLAP DISAGREE MSG.  ACCOMPANIED BY ILLUMINATION OF THE TE FLAP LIGHT.  R & R THE NR 1 & 8 TE FLAP ACTUATORS.  SEE ALSO AALA 20160408004.
